# SDR 96ZZZX1022

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 369H81443
- Condition: Inoperative
- Location: Fuel Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL, THE FUEL BYPASS SWITCH WAS REMOVED AND CHECKED, FOUND INOPERATIVE.
